# SDR GTIA2019100754670

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 47,316 hours, 21,811 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON SHORT FINAL.  PERFORMED TSM 05-50-00-810-831-A & PERFORMED ENGINE IDLE RUN IAW AMM 71-00-00-710-012-B. CABIN ODOR ISOLATED TO PACK ONE.
